THERMAL SCIENCE

International Scientific Journal

Authors of this Paper

External Links

APPROXIMATE SOLUTION FOR FRACTIONAL BURGERS EQUATION WITH VARIABLE COEFFICIENT USING DAFTARDAR-GEJJI-JAFARIS METHOD

ABSTRACT
A fractional Burgers equation with variable coefficients is studied, which can describe heat conduction in nanomaterials with intermittent property. The equation is solved analytically by Daftardar-Gejji-Jafaris method.
KEYWORDS
PAPER SUBMITTED: 2016-08-25
PAPER REVISED: 2017-08-23
PAPER ACCEPTED: 2017-08-27
PUBLISHED ONLINE: 2018-09-09
DOI REFERENCE: https://doi.org/10.2298/TSCI1804607X
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2018, VOLUME 22, ISSUE 4, PAGES [1607 - 1611]
REFERENCES
  1. Kutluay, S., et al. Numerical Solutions of the Burgers Equation by the Least-Squares Quadratic B-Spline Finite Element Method, Journal of Computational and Applied Mathematics, 167 (2004), 1, pp. 21-33
  2. Wazwaz, A. M., Multiple-Front Solutions for the Burgers Equation and the Coupled Burgers Equations, Applied Mathematics and Computation, 190 (2007), 2, pp. 1198-1206
  3. Musha, T., et al. Traffic Current Fluctuation and the Burgers Equation, Japanese Journal of Applied Physics, 17 (1978), 5, pp. 811
  4. Dag, I., et al., A Numerical Solution of the Burgers Equation Using Cubic B-splines. Applied Mathemat-ics and Computation, 163 (2005), 1, pp. 199-211
  5. Sugimoto, N. Burgers Equation with A Fractional Derivative; Hereditary Effects on Nonlinear Acoustic Waves, Journal of Fluid Mechanics, 225 (1991), Apr., pp. 631-653
  6. Abbasbandy, S., Darvishi, M. T., A Numerical Solution of Burgers Equation by Modified Adomian Method, Applied Mathematics and Computation, 163 (2005), 3, pp. 1265-1272
  7. Kenyon, R., Okounkov, A., Limit Shapes and the Complex Burgers Equation, Acta Mathematica, 199 (2007), 2, pp. 263-302
  8. Lu, D. C., et al., Backlund Transformation and N-Soliton-Like Solutions to the Combined KdV-Burgers Equation with Variable Coefficients, International Journal of Nonlinear Science, 2 (2006), 1, pp. 3-10
  9. Aksan, E. N., Ozdeş, A., A Numerical Solution of Burgers Equation, Applied Mathematics and Compu-tation, 156 (2004), 2, pp. 395-402
  10. Dogan, A. A., Galerkin Finite Element Approach to Burgers Equation, Applied Mathematics and Com-putation, 157 (2004), 2, pp. 331-346
  11. Helal, M. A., Mehanna, M. S., A Comparison between Two Different Methods for Solving KdV-Burgers Equation, Chaos, Solitons & Fractals, 28 (2006), 2, pp. 320-326
  12. Kadalbajoo, M. K., Awasthi, A., A Numerical Method Based on Crank-Nicolson Scheme for Burgers Equation, Applied Mathematics and Computation, 182 (2006), 2, pp. 1430-1442
  13. Cui, M., Geng F., A Computational Method for Solving One-Dimensional Variable-Coefficient Burgers Equation, Applied Mathematics and Computation, 188 (2007), 2, pp. 1389-1401
  14. Sophocleous, C., Transformation Properties of A Variable-Coefficient Burgers Equation, Chaos, Soli-tons & Fractals, 20 (2004), 5, pp. 1047-1057
  15. Daftardar-Gejji, V., Jafari, H., An Iterative Method for Solving Nonlinear Functional Equations, Journal of Mathematical Analysis and Applications, 316 (2006), 2, pp. 753-763
  16. Bhalekar, S., Daftardar-Gejji, V., New Iterative Method: Application to Partial Differential Equations, Applied Mathematics and Computation, 203 (2008), 2, pp. 778-783
  17. Daftardar-Gejji, V., Bhalekar, S., Solving Fractional Boundary Value Problems with Dirichlet Boundary Conditions Using A New Iterative Method, Computers & Mathematics with Applications, 59 (2010), 5, pp. 1801-1809
  18. He, J.-H., Variational Iteration Method - A Kind of Non-Linear Analytical Technique: Some Examples, International Journal of Nonlinear Mechanics, 34 (1999), 4, pp. 699-708
  19. He, J.-H., Homotopy Perturbation Method: A New Nonlinear Analytical Technique, Applied Mathemat-ics and Computation, 135 (2003), 1, pp. 73-79
  20. He, J.-H., A Tutorial Review on Fractal Spacetime and Fractional Calculus, International Journal of Theoretical Physics, 53 (2014), 11, pp. 3698-3718
  21. Sari, M., et al. A Solution to the Telegraph Equation by Using DGJ Method, International Journal of Nonlinear Science, 17 (2014), 1, pp. 57-66
  22. Hu, Y., He, J.-H., On Fractal Space-Time and Fractional Calculus. Thermal Science, 20 (2016), 3, pp. 773-777
  23. Wazwaz, A. M., Gorguis, A., Exact Solutions for Heat-Like and Wave-Like Equations with Variable Coefficients, Applied Mathematics and Computation, 149 (2004), 1, pp. 15-29
  24. Adomian, G., A Review of the Decomposition Method in Applied Mathematics, Journal of Mathemati-cal Analysis and Applications, 135 (1988), 2, pp. 501-544
  25. Elsaid, A., Fractional Differential Transform Method Combined with the Adomian Polynomials, Applied Mathematics and Computation, 218 (2012), 12, pp. 6899-6911
  26. Hilfer, R., Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000
  27. Oldham, K., Spanier, J., The Fractional Calculus Theory and Applications of Differentiation and Inte-gration to Arbitrary Order, Vol. 111. Elsevier, Amsterdam, The Netherlands, 1974

© 2018 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence